# SDR AALA20140523003

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK CORROSION AT STATION 480.  REMOVE CORROSION & INSTALLED REPAIR PLUG IAW SRM 53-05-00-001-10.
